International Journal of Difference Equations (IJDE)


Volume 8, Number 2  (2013)





Application of Time Scales Calculus to the Growth and Development in Populations of Stomoxys calcitrans (Diptera: Muscidae)

pp. 125-134

Authors: Heidi Berger, Stephen Henrich, Jill Jessee, Blaise Mikels, Jean Mullen, Clinton K. Meyer and David Beresford


Boundedness of Solutions of a Rational Equation with a Positive Real Power

pp. 135-178

Author: Elias Camouzis


Global Attracting Equilibria for Coupled Systems with Ceiling Density Dependence

pp. 179-193

Authors: Eric Eager, Mary Hebert, Elise Hellwig, Francisco Hernandez, Richard Rebarber, Brigitte Tenhumber and Bryan Wigianto


On the Boundedness of Positive Solutions of a Reciprocal Max-Type Difference Equation with Periodic Parameters
pp. 195-213

Authors: Candace Kent and Michael Radin


On a System of Two Difference Equations of Exponential Form

pp. 215-223

Authors: Vu Van Khuong and Mai Nam Phong


Positive Solutions to a Second Order Dynamic Equation

pp. 225-236

Authors: Jacob Weiss





 All rights are reserved with Research India Publications                             Home  Journals  Contact